Alert archive / Oklahoma / Flash Flood Warnings in 2019
Flash Flood Warning 8, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at Apr 30, 2019, 9:22 PM CDT for Carter County, Murray County, Oklahoma. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 30, 2019, 9:22 PM CDT (02:22 UTC)
- Expired
- May 1, 2019, 12:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Carter County, OK, Murray County, OK
The radar
The Norman radar (KTLX), 107 km from the middle of the area, began a volume at 02:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 30, 10:51 PM CDT | FLASH FLOOD | Turner Falls, OK | HONEY CREEK RIVER MEASUREMENT. ROAD CLOSURE. |
| Apr 30, 11:30 PM CDT | FLASH FLOOD | Turner Falls, OK | CONTINUED FLASH FLOODING ALONG HONEY CREEK, WITH ROAD CLOSURES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 89 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.4 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 65 J/kg
- Mixed-layer CIN
- -282 J/kg
- Mixed-layer LCL
- 862 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
272
WGUS54 KOUN 010222
FFWOUN
OKC019-099-010515-
/O.NEW.KOUN.FF.W.0008.190501T0222Z-190501T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
922 PM CDT Tue Apr 30 2019
The National Weather Service in Norman has issued a
* Flash Flood Warning for...
Northeastern Carter County in southern Oklahoma...
Southern Murray County in southern Oklahoma...
* Until 1215 AM CDT.
* At 922 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to two inches of rain have
already fallen. Flash flooding is occurring or is imminent.
* Some locations that will experience flooding include...
Springer, Dougherty, Gene Autry, Lake Of The Arbuckles and Turner
Falls.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3445 9737 3449 9691 3433 9693 3428 9693
3428 9725
$$
WR1 follow-up statement
664
WGUS74 KOUN 010342
FFSOUN
Flash Flood Statement
National Weather Service Norman OK
1042 PM CDT Tue Apr 30 2019
OKC019-099-010515-
/O.CON.KOUN.FF.W.0008.000000T0000Z-190501T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Carter OK-Murray OK-
1042 PM CDT Tue Apr 30 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT FOR
NORTHEASTERN CARTER AND SOUTHERN MURRAY COUNTIES...
At 1041 PM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Up to three inches of rain have already
fallen. Flash flooding is expected.
Some locations that will experience flooding include...
Springer, Dougherty, Gene Autry, Lake Of The Arbuckles and Turner
Falls.
Additional rainfall amounts of one inch are possible in the warned
area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3445 9737 3449 9691 3433 9693 3428 9693
3428 9725
$$
WRWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Apr 30, 7:21 PM CDT, 2 hours 1 minute earlier.
Area forecast discussion, Apr 30, 7:21 PM CDT, 2 hours 1 minute before
Area Forecast Discussion
National Weather Service Norman OK
721 PM CDT Tue Apr 30 2019
.SYNOPSIS...
&&
.DISCUSSION...
Thunderstorms will persist this evening along a slowly-moving cold
front from southwest into northeast Oklahoma. It will remain south
of Oklahoma City and Lawton. IFR conditions north of the front are
expected much of the night with some light fog. MVFR conditions
will exist at times south of the front and away from the
thunderstorms. Ceilings will lift or clear by midday Wednesday in
most areas.
&&
.PREV DISCUSSION... /issued 236 PM CDT Tue Apr 30 2019/
DISCUSSION...
Active weather going on this afternoon, so will keep this brief.
Scattered to numerous thunderstorms should continue into early
evening. Expectation is for convection to consolidate along the
front the evening and then move eastward from there. Severe hail,
winds, and a tornado or two are all threats.
With ample moisture in place, convection may continue overnight
over southeast Oklahoma as the shortwave makes its way out. Will
keep the flood watch going with some slight adjustment (bringing
it south to the border).
General trend is for the models to retreat the front Wednesday
afternoon into northern Oklahoma (with the exception of the NAM).
Models suggest some convection may form in southeast Oklahoma as a
vorticity maximum passes over that area of abundant moisture
tomorrow evening. At the same time a cold front will surge south
from Kansas bringing precipitation chances with it overnight into
Thursday morning.
Synoptic pattern remains active into next week, though details
are a bit fuzzy.
Day
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 60 79 59 69 / 60 30 40 30
Hobart OK 57 81 57 66 / 30 20 30 10
Wichita Falls TX 64 82 62 75 / 50 40 20 30
Gage OK 51 79 49 65 / 20 10 30 10
Ponca City OK 57 75 58 68 / 50 20 60 30
Durant OK 66 79 63 77 / 80 50 60 60
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 7 AM CDT Wednesday for OKZ019-020-023>032-
037>048-050>052.
TX...Flood Watch until 7 AM CDT Wednesday for TXZ085-086-088>090.
&&
10/09Hazardous weather outlook, Apr 30, 8:59 PM CDT, 23 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 859 PM CDT Tue Apr 30 2019 OKZ004>048-050>052-TXZ083>090-020200- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 859 PM CDT Tue Apr 30 2019 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Tonight... .Thunderstorms... There is an enhanced risk of severe thunderstorms tonight across the southeast Oklahoma. Location... The enhanced risk area is generally along and east of a line from Shawnee to Duncan to Waurika. Timing... The most likely time for severe storms will be from now through 3 AM. Impacts... Hail up to the size of quarters. Damaging winds of 60 to 70 mph. Excessive rainfall with flooding possible. Low tornado risk. Discussion... Numerous storms are expected to continue across south central and southeast Oklahoma tonight with the primary threat of a flooding. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across the area should prepare for potential severe weather operations. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... .Thunderstorms... There is a slight risk of severe thunderstorms on Wednesday mainly across the eastern half of Oklahoma. A marginal risk covers the western half of Oklahoma and western north Texas. The most likely time for severe weather will be during the afternoon and evening. Thunderstorms remain in the forecast for Thursday through Monday. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook. Mahale
In the hours before
Local storm report, Apr 30, 7:52 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
752 PM CDT TUE APR 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0751 PM HAIL N HOLLIDAY 33.81N 98.69W
04/30/2019 E0.25 INCH ARCHER TX FIRE DEPT/RESCUE
PEA SIZE HAIL NEAR 368 AND OLD STATE ROAD, NORTH OF
HOLLIDAY TEXAS.
&&
JTSpecial weather statement, Apr 30, 7:59 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
759 PM CDT Tue Apr 30 2019
TXZ086-090-010130-
Clay TX-Wichita TX-
759 PM CDT Tue Apr 30 2019
...SIGNIFICANT WEATHER ADVISORY FOR northwestern Clay and
southeastern Wichita Counties Until 830 PM CDT...
AT 758 PM CDT, a strong thunderstorm was located 4 miles west of
Wichita Falls, moving east at 25 MPH.
HAZARDS INCLUDE...
Hail up to dime size...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3384 9842 3384 9865 3401 9866 3407 9823
3383 9821 3383 9843
TIME...MOT...LOC 0058Z 266DEG 23KT 3393 9857
BRBSpecial weather statement, Apr 30, 8:28 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
828 PM CDT Tue Apr 30 2019
OKZ044-045-TXZ090-010200-
Cotton OK-Jefferson OK-Clay TX-
828 PM CDT Tue Apr 30 2019
...SIGNIFICANT WEATHER ADVISORY FOR southeastern Cotton...Jefferson
and northeastern Clay Counties Until 900 PM CDT...
AT 825 PM CDT, strong thunderstorms were along a line extending from
near Byers to 5 miles northeast of Henrietta, moving east at 35 MPH.
HAZARDS INCLUDE...
Hail up to dime size...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3416 9824 3426 9769 3398 9764 3399 9768
3394 9773 3394 9776 3391 9776 3392 9778
3389 9779 3390 9779 3386 9783 3385 9787
3389 9798 3384 9798 3384 9817
TIME...MOT...LOC 0125Z 265DEG 32KT 3407 9819 3389 9815
BRBLocal storm report, Apr 30, 8:47 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
847 PM CDT TUE APR 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM HAIL 1 N OLNEY 34.48N 96.35W
04/30/2019 E0.25 INCH COAL OK TRAINED SPOTTER
&&
JTSpecial weather statement, Apr 30, 8:49 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 849 PM CDT Tue Apr 30 2019 TXZ089-090-010215- Clay TX-Archer TX- 849 PM CDT Tue Apr 30 2019 ...SIGNIFICANT WEATHER ADVISORY FOR southwestern Clay and southeastern Archer Counties Until 915 PM CDT... AT 846 PM CDT, a strong thunderstorm was located near Archer City, moving northeast at 25 MPH. HAZARDS INCLUDE... Hail up to one-half inch diameter... Wind gusts to 50 MPH... Minor flooding in areas of poor drainage... PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3342 9859 3352 9872 3385 9837 3359 9820 TIME...MOT...LOC 0146Z 239DEG 20KT 3358 9856 BRB
Special weather statement, Apr 30, 9:20 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
920 PM CDT Tue Apr 30 2019
TXZ089-090-010245-
Clay TX-Archer TX-
920 PM CDT Tue Apr 30 2019
...SIGNIFICANT WEATHER ADVISORY FOR central Clay and east central
Archer Counties Until 945 PM CDT...
AT 919 PM CDT, a strong thunderstorm was located 5 miles south of
Lake Arrowhead, moving northeast at 40 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3351 9831 3363 9847 3401 9816 3388 9798
3376 9798
TIME...MOT...LOC 0219Z 219DEG 35KT 3363 9834
BRBThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 7:00 PM CDT | Special Weather Statement | OUN | Caddo | 30 min |
| Apr 30, 7:02 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 43 min |
| Apr 30, 7:14 PM CDT | Flash Flood Warning | OUN | Cleveland, McClain, Pottawatomie | 3 hr |
| Apr 30, 7:22 PM CDT | Flash Flood Warning | OUN | Carter, Cotton, Garvin, Grady, Jefferson, McClain and 1 more | 3 hr |
| Apr 30, 7:46 PM CDT | Special Weather Statement | OUN | Cotton | 29 min |
| Apr 30, 7:49 PM CDT | Special Weather Statement | OUN | Comanche | 26 min |
| Apr 30, 7:51 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson | 39 min |
| Apr 30, 7:53 PM CDT | Areal Flood Advisory | OUN | Comanche, Cotton | 2 hr |
| Apr 30, 8:20 PM CDT | Areal Flood Advisory | OUN | Garvin, Hughes, McClain, Pontotoc, Pottawatomie, Seminole | 115 min |
| Apr 30, 8:28 PM CDT | Special Weather Statement | OUN | Jefferson | 32 min |
| Apr 30, 8:35 PM CDT | Areal Flood Advisory | OUN | Carter, Cotton, Garvin, Jefferson, Murray, Pontotoc and 1 more | 3 hr |
| Apr 30, 8:35 PM CDT | Severe Thunderstorm Warning | OUN | Bryan | 40 min |
| Apr 30, 8:59 PM CDT | Areal Flood Advisory | OUN | Atoka, Bryan, Carter, Coal, Jefferson, Johnston and 3 more | 3 hr |
| Apr 30, 9:07 PM CDT | Tornado Warning | OUN | Atoka, Bryan | 23 min |
| Apr 30, 9:12 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Johnston | 48 min |
| Apr 30, 9:14 PM CDT | Tornado Warning | OUN | Atoka, Coal | 46 min |
| Apr 30, 9:25 PM CDT | Tornado Warning | OUN | Atoka, Bryan | 50 min |
| Apr 30, 9:44 PM CDT | Areal Flood Advisory | OUN | Atoka, Coal, Hughes, Johnston, Pontotoc, Seminole | 3 hr |
| Apr 30, 9:52 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes | 18 min |
| Apr 30, 10:16 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal | 44 min |
| Apr 30, 10:31 PM CDT | Areal Flood Warning | OUN | Atoka, Bryan, Carter, Coal, Johnston, Marshall and 2 more | 3 hr |
| Apr 30, 10:48 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 42 min |
| Apr 30, 11:24 PM CDT | Flash Flood Warning | OUN | Atoka, Carter, Coal, Johnston, Murray | 4 hr |
| Apr 30, 11:26 PM CDT | Special Weather Statement | OUN | Jackson | 34 min |
| Apr 30, 11:39 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 51 min |
| Apr 30, 11:54 PM CDT | Flash Flood Warning | OUN | Atoka, Coal | 4 hr |
| May 1, 12:07 AM CDT | Special Weather Statement | OUN | Kiowa | 23 min |
| May 1, 12:37 AM CDT | Special Weather Statement | OUN | Comanche | 23 min |
| May 1, 12:50 AM CDT | Special Weather Statement | OUN | Kiowa | 25 min |
| May 1, 1:04 AM CDT | Special Weather Statement | OUN | Hughes, Seminole | 26 min |
| May 1, 1:05 AM CDT | Special Weather Statement | OUN | Comanche | 25 min |
| May 1, 1:07 AM CDT | Special Weather Statement | OUN | Comanche | 23 min |
| May 1, 1:18 AM CDT | Areal Flood Advisory | OUN | Comanche | 117 min |
| May 1, 1:24 AM CDT | Special Weather Statement | OUN | Grady, Stephens | 36 min |
| May 1, 1:48 AM CDT | Special Weather Statement | OUN | Cleveland, McClain | 27 min |
| May 1, 1:56 AM CDT | Areal Flood Advisory | OUN | Stephens | 2 hr |
| May 1, 2:04 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain | 26 min |
| May 1, 2:06 AM CDT | Special Weather Statement | OUN | Cleveland | 24 min |
| May 1, 2:24 AM CDT | River Flood Warning | OUN | Comanche, Cotton | 26 hr |
| May 1, 2:35 AM CDT | River Flood Warning | OUN | Bryan | 3 days |
| May 1, 2:35 AM CDT | Special Weather Statement | OUN | Garvin, Murray, Pottawatomie | 25 min |
| May 1, 2:37 AM CDT | River Flood Warning | OUN | Atoka | 27 hr |
| May 1, 3:05 AM CDT | Special Weather Statement | OUN | Murray | 25 min |
| May 1, 3:07 AM CDT | Special Weather Statement | OUN | Hughes, Seminole | 23 min |
| May 1, 3:27 AM CDT | Areal Flood Warning | OUN | Atoka, Carter, Coal, Johnston, Murray | 3 hr |
| May 1, 3:43 AM CDT | Special Weather Statement | OUN | Murray | 32 min |
| May 1, 4:55 AM CDT | Flash Flood Warning | OUN | Atoka, Coal, Hughes, Johnston, Pontotoc | 3 hr |
| May 1, 6:26 AM CDT | Flash Flood Warning | OUN | Atoka, Coal | 3 hr |
| May 1, 9:06 AM CDT | River Flood Warning | OUN | Cotton | 11 hr |
| May 1, 10:25 AM CDT | Special Weather Statement | OUN | Coal | 35 min |
| May 1, 11:08 AM CDT | Special Weather Statement | OUN | Atoka | 37 min |
| May 1, 12:23 PM CDT | Special Weather Statement | OUN | Stephens | 22 min |
| May 1, 12:39 PM CDT | Special Weather Statement | OUN | Garvin | 21 min |
| May 1, 12:52 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 38 min |
| May 1, 12:58 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray, Stephens | 47 min |
| May 1, 1:18 PM CDT | Severe Thunderstorm Warning | OUN | Grady, McClain | 42 min |
| May 1, 1:29 PM CDT | Tornado Warning | OUN | Jefferson | 31 min |
| May 1, 1:37 PM CDT | Tornado Warning | OUN | Garvin | 53 min |
| May 1, 1:41 PM CDT | Areal Flood Advisory | OUN | Carter, Garvin, Grady, Jefferson, Stephens | 3 hr |
| May 1, 1:41 PM CDT | Tornado Warning | OUN | Cotton, Jefferson, Stephens | 19 min |
| May 1, 1:54 PM CDT | Severe Thunderstorm Warning | OUN | Grady, McClain | 51 min |
| May 1, 1:58 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain | 47 min |
| May 1, 2:01 PM CDT | Tornado Warning | OUN | Carter, Jefferson, Stephens | 44 min |
| May 1, 2:02 PM CDT | Severe Thunderstorm Warning | OUN | Stephens | 43 min |
| May 1, 2:10 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson | 50 min |
| May 1, 2:27 PM CDT | Severe Thunderstorm Warning | OUN | McClain | 33 min |
| May 1, 2:40 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, McClain | 29 min |
| May 1, 2:42 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Pottawatomie | 20 min |
| May 1, 2:43 PM CDT | Flash Flood Warning | OUN | Carter, Garvin, Grady, Stephens | 3 hr |
| May 1, 2:43 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray | 20 min |
| May 1, 2:47 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Stephens | 58 min |
| May 1, 2:49 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Stephens | 41 min |
| May 1, 2:54 PM CDT | Severe Thunderstorm Warning | OUN | Cotton | 30 min |
| May 1, 2:57 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain | 12 min |
| May 1, 3:18 PM CDT | Tornado Warning | OUN | Carter, Stephens | 27 min |
| May 1, 3:19 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Love | 41 min |
| May 1, 3:39 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Stephens | 66 min |
| May 1, 3:42 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray | 48 min |
| May 1, 3:48 PM CDT | Tornado Warning | OUN | Carter, Stephens | 27 min |
| May 1, 3:52 PM CDT | Areal Flood Advisory | OUN | Carter, Garvin, Murray | 3 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.